On estimating the diffusion coefficient : parametric versus nonparametric
Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 3, pp. 339-372.
@article{AIHPB_2001__37_3_339_0,
     author = {Hoffmann, Marc},
     title = {On estimating the diffusion coefficient : parametric versus nonparametric},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {339--372},
     publisher = {Elsevier},
     volume = {37},
     number = {3},
     year = {2001},
     zbl = {1039.62078},
     mrnumber = {1831987},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2001__37_3_339_0/}
}
TY  - JOUR
AU  - Hoffmann, Marc
TI  - On estimating the diffusion coefficient : parametric versus nonparametric
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2001
DA  - 2001///
SP  - 339
EP  - 372
VL  - 37
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/item/AIHPB_2001__37_3_339_0/
UR  - https://zbmath.org/?q=an%3A1039.62078
UR  - https://www.ams.org/mathscinet-getitem?mr=1831987
LA  - en
ID  - AIHPB_2001__37_3_339_0
ER  - 
%0 Journal Article
%A Hoffmann, Marc
%T On estimating the diffusion coefficient : parametric versus nonparametric
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2001
%P 339-372
%V 37
%N 3
%I Elsevier
%G en
%F AIHPB_2001__37_3_339_0
Hoffmann, Marc. On estimating the diffusion coefficient : parametric versus nonparametric. Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 3, pp. 339-372. http://www.numdam.org/item/AIHPB_2001__37_3_339_0/

[1] G Donhal, On estimating the diffusion coefficient, J. Appl. Probab. 2 (1987) 105-114. | MR | Zbl

[2] V Genon-Catalot, J Jacod, On the estimation of the diffusion coefficient for multidimensional processes, Ann. Inst. H. Poincaré 29 (1993) 119-151. | Numdam | MR | Zbl

[3] E Gobet, LAMN property for elliptic diffusions: a Malliavin calculus approach, Preprint 564, Laboratoire de Probabilités et Modèles Aléatoires, Universités Paris 6 et 7, 1999. | MR

[4] D Florens-Zmirou, On estimating the diffusion coefficient from discrete observations, J. Appl. Probab. 30 (1993) 790-804. | MR | Zbl

[5] D.K Fuk, S.V Nagaev, Probability inequalities for sums of independent random variables, Theory Probab. Appl. 4 (1971) 643-660. | Zbl

[6] M Hoffmann, Lp estimation of the diffusion coefficient, Bernoulli 5 (3) (1999) 447-481. | MR | Zbl

[7] M Hoffmann, O.V Lepski, Random rates in anisotropic regression, Preprint 568, Laboratoire de Probabilités et Modèles Aléatoires, Universités Paris 6 et 7, 2000. | MR

[8] J Jacod, Non-parametric kernel estimation of the diffusion coefficient of a diffusion, Scand. J. Statist. 27 (2000) 83-96. | MR | Zbl

[9] J Jacod, Rates of convergence to the local time of a diffusion, Ann. I.H.P. 34 (1998) 505-544. | Numdam | MR | Zbl

[10] A.P Korostelev, A.D Tsybakov, Minimax Theory of Image Reconstruction, Lecture Notes in Statistics, 82, Springer, Berlin, 1993. | MR | Zbl

[11] O.V Lepski, How to improve accuracy of estimation, Math. Methods Statist. 8 (1999) 441-486. | MR | Zbl

[12] D Revuz, M Yor, Continuous Martingales and Brownian Motion, Springer, Berlin, 1991. | MR | Zbl